MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. POWERPICK, 45 DEG; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number POWERPICK, 45 DEG
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that while pre-drilling the bone the tip of the device stopped turning.The surgery was not finished successfully due to this failure.No further information was received.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16582261
Report Number1220246-2023-06460
Device Sequence Number4748084
Product Code GFF
UDI-Device Identifier00888867042926
UDI-Public00888867042926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PX-45
Device Lot Number15025764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/21/2023
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown